# SDR QXEA2019080600304

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 12,607 hours, 13,643 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT INSIDE MAIN LANDING GEAR SMOKING AFTER PARKED AT THE GATE. STOPPED SMOKING AFTER ABOUT 15 MINS. REMOVED FROM SERVICE. PERFORMED GVI OF BOTH #3 & #4 MLG BRAKES NO FLUID LEAKING OBSEVERED, CYCLED BRAKES 3 - 4 TIMES CYCLED PARKING BRAKE NO DEFECTS NOTED AIRCRAFT OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
